Table of Contents
ISRN Mathematical Analysis
Volume 2011, Article ID 837809, 23 pages
http://dx.doi.org/10.5402/2011/837809
Research Article

A Hybrid Iterative Scheme for Mixed Equilibrium Problems, General System of Variational Inequality Problems, and Fixed Point Problems in Hilbert Spaces

S. Imnang1,2 and S. Suantai3,4

1Department of Mathematics, Faculty of Science, Thaksin University Phatthalung Campus, Phatthalung 93110, Thailand
2Centre of Excellence in Mathematics, CHE, Si Ayutthaya Road, Bangkok 10400, Thailand
3Department of Mathematics, Faculty of Science, Chiang Mai University, Chiang Mai 50200, Thailand
4Materials Science Research Center, Faculty of Science, Chiang Mai University, Chiang Mai 50200, Thailand

Received 21 February 2011; Accepted 7 April 2011

Academic Editor: S. Zhang

Copyright © 2011 S. Imnang and S. Suantai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Halpern, “Fixed points of nonexpanding maps,” Bulletin of the American Mathematical Society, vol. 73, pp. 957–961, 1967. View at Google Scholar · View at Zentralblatt MATH
  2. P. L. Lions, “Approximation de points fixes de contractions,” Comptes Rendus de l'Académie des Sciences, vol. 284, no. 21, pp. A1357–A1359, 1977. View at Google Scholar · View at Zentralblatt MATH
  3. S. Reich, “Approximating fixed points of nonexpansive mappings,” Panamerican Mathematical Journal, vol. 4, no. 2, pp. 23–28, 1994. View at Google Scholar · View at Zentralblatt MATH
  4. R. Wittmann, “Approximation of fixed points of nonexpansive mappings,” Archiv der Mathematik, vol. 58, no. 5, pp. 486–491, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. L. C. Ceng, Q. H. Ansari, and J. C. Yao, “Mann-type steepest-descent and modified hybrid steepest-descent methods for variational inequalities in Banach spaces,” Numerical Functional Analysis and Optimization, vol. 29, no. 9-10, pp. 987–1033, 2008. View at Publisher · View at Google Scholar
  6. L. C. Ceng, Q. H. Ansari, and J. C. Yao, “On relaxed viscosity iterative methods for variational inequalities in Banach spaces,” Journal of Computational and Applied Mathematics, vol. 230, no. 2, pp. 813–822, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. L. C. Ceng, G. Y. Chen, X. X. Huang, and J. C. Yao, “Existence theorems for generalized vector variational inequalities with pseudomonotonicity and their applications,” Taiwanese Journal of Mathematics, vol. 12, no. 1, pp. 151–172, 2008. View at Google Scholar · View at Zentralblatt MATH
  8. L. C. Ceng, C. Lee, and J. C. Yao, “Strong weak convergence theorems of implicit hybrid steepest-descent methods for variational inequalities,” Taiwanese Journal of Mathematics, vol. 12, no. 1, pp. 227–244, 2008. View at Google Scholar · View at Zentralblatt MATH
  9. L. C. Ceng, A. Petrusel, and J. C. Yao, “Iterative approaches to solving equilibrium problems and fixed point problems of infinitely many nonexpansive mappings,” Journal of Optimization Theory and Applications, vol. 143, no. 1, pp. 37–58, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. L. C. Ceng, A. Petrusel, and J. C. Yao, “Weak convergence theorem by a modified extragradient method for nonexpansive mappings and monotone mappings,” Fixed Point Theory, vol. 9, no. 1, pp. 73–87, 2008. View at Google Scholar
  11. L. C. Ceng, S. Schaible, and J. C. Yao, “Hybrid steepest descent methods for zeros of nonlinear operators with applications to variational inequalities,” Journal of Optimization Theory and Applications, vol. 141, no. 1, pp. 75–91, 2009. View at Publisher · View at Google Scholar
  12. L. C. Ceng, C. Y. Wang, and J. C. Yao, “Strong convergence theorems by a relaxed extragradient method for a general system of variational inequalities,” Mathematical Methods of Operations Research, vol. 67, no. 3, pp. 375–390, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. L. C. Ceng and J. C. Yao, “A hybrid iterative scheme for mixed equilibrium problems and fixed point problems,” Journal of Computational and Applied Mathematics, vol. 214, no. 1, pp. 186–201, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. L. C. Ceng and J. C. Yao, “Relaxed viscosity approximation methods for fixed point problems and variational inequality problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 10, pp. 3299–3309, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. S. S. Chang, H. W. Joseph Lee, and C. K. Chan, “A new method for solving equilibrium problem fixed point problem and variational inequality problem with application to optimization,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 9, pp. 3307–3319, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. M. A. Noor, “On iterative methods for solving a system of mixed variational inequalities,” Applicable Analysis, vol. 87, no. 1, pp. 99–108, 2008. View at Publisher · View at Google Scholar
  17. M. A. Noor, “Projection methods for nonconvex variational inequalities,” Optimization Letters, vol. 3, no. 3, pp. 411–418, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. M. A. Noor, “Some developments in general variational inequalities,” Applied Mathematics and Computation, vol. 152, no. 1, pp. 199–277, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. J. W. Peng and J. C. Yao, “A modified CQ method for equilibrium problems, fixed points and variational inequality,” Fixed Point Theory, vol. 9, no. 2, pp. 515–531, 2008. View at Google Scholar · View at Zentralblatt MATH
  20. J. W. Peng and J. C. Yao, “A new hybrid-extragradient method for generalized mixed equilibrium problems, fixed point problems and variational inequality problems,” Taiwanese Journal of Mathematics, vol. 12, no. 6, pp. 1401–1432, 2008. View at Google Scholar · View at Zentralblatt MATH
  21. J. W. Peng and J. C. Yao, “Some new iterative algorithms for generalized mixed equilibrium problems with strict pseudo-contractions and monotone mappings,” Taiwanese Journal of Mathematics, vol. 13, no. 5, pp. 1537–1582, 2009. View at Google Scholar · View at Zentralblatt MATH
  22. S. Plubtieng and R. Punpaeng, “A new iterative method for equilibrium problems and fixed point problems of nonexpansive mappings and monotone mappings,” Applied Mathematics and Computation, vol. 197, no. 2, pp. 548–558, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. Y. Yao, M. A. Noor, K. I. Noor, Y. C. Liou, and H. Yaqoob, “Modified extragradient methods for a system of variational inequalities in Banach spaces,” Acta Applicandae Mathematicae, vol. 110, no. 3, pp. 1211–1224, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. L. C. Zeng and J. C. Yao, “A hybrid extragradient method for general variational inequalities,” Mathematical Methods of Operations Research, vol. 69, no. 1, pp. 141–158, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. J. Zhao and S. He, “A new iterative method for equilibrium problems and fixed point problems of infinitely nonexpansive mappings and monotone mappings,” Applied Mathematics and Computation, vol. 215, no. 2, pp. 670–680, 2009. View at Publisher · View at Google Scholar
  26. G. M. Korpelevich, “An extragradient method for finding saddle points and for other problems,” Ekonomika i Matematicheskie Metody, vol. 12, no. 4, pp. 747–756, 1976. View at Google Scholar
  27. Y. Yao and J. C. Yao, “On modified iterative method for nonexpansive mappings and monotone mappings,” Applied Mathematics and Computation, vol. 186, no. 2, pp. 1551–1558, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  28. R. U. Verma, “On a new system of nonlinear variational inequalities and associated iterative algorithms,” Mathematical Sciences Research Hot-Line, vol. 3, no. 8, pp. 65–68, 1999. View at Google Scholar · View at Zentralblatt MATH
  29. K. Goebel and W. A. Kirk, Topics in Metric Fixed Point Theory, vol. 28, Cambridge University Press, Cambridge, UK, 1990. View at Publisher · View at Google Scholar
  30. J. W. Peng and J. C. Yao, “Strong convergence theorems of iterative scheme based on the extragradient method for mixed equilibrium problems and fixed point problems,” Mathematical and Computer Modelling, vol. 49, no. 9-10, pp. 1816–1828, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  31. L. S. Liu, “Ishikawa and Mann iterative process with errors for nonlinear strongly accretive mappings in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 194, no. 1, pp. 114–125, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  32. M. O. Osilike and D. I. Igbokwe, “Weak and strong convergence theorems for fixed points of pseudocontractions and solutions of monotone type operator equations,” Computers & Mathematics with Applications, vol. 40, no. 4-5, pp. 559–567, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  33. A. Kangtunyakarn and S. Suantai, “Hybrid iterative scheme for generalized equilibrium problems and fixed point problems of finite family of nonexpansive mappings,” Nonlinear Analysis: Hybrid Systems, vol. 3, no. 3, pp. 296–309, 2009. View at Publisher · View at Google Scholar